# SDR WX0A2024062132087

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 49,305 hours, 33,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 24214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND AFT FLIGHT ATTENDANT MEGA PHONE INOP. / REMOVED AND REPLACED PER LOPA. OP'S CHECK GOOD IAW AMM 25-65-51-710-002-A."
